MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS MODULAR REVISION 17X190MM SPL TPR DIST; PROSTHETIC, HIP

ZIMMER BIOMET, INC. ARCOS MODULAR REVISION 17X190MM SPL TPR DIST; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, d4, g3, g6, h2, h6 suggested component code: mechanical (g04) stem, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A radiograph was provided but was not sent for mmi review as it was unknown when the x-ray was taken.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information available at the time of this report.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 6 months and 26 days post implantation due to stem subsidence and loosening.Stem was extracted easily and an interlocking 300 arcos was inserted.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 11-301313 item name arcos con sz c hi 60mm lot # 794770.11-302136 item name arcos lateral troch bolt 36mm lot # 65788861.163667 item name 32mm mod head cocr -6mm neck lot # 64858098.G2: foreign: australia.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.

Brand Name
ARCOS MODULAR REVISION 17X190MM SPL TPR DIST
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19742613
Report Number0001825034-2024-01828
Device Sequence Number3701308
Product Code KWA
UDI-Device Identifier00880304480476
UDI-Public(01)00880304480476(17)321201(10)65688202
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number11-300917
Device Lot Number65688202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale